MathSciNet Relay Station
MathSciNet bibliographic data
MR1626537 58F21 (34C05 34C23 58F14)
Rousseau, C.; Świrszcz, G.; Żołądek, H. Cyclicity of graphics with semi-hyperbolic points inside quadratic systems. J. Dynam. Control Systems 4 (1998), no. 2, 149–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement